# SDR SWIA202055413

- Difficulty date: November 23, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Chafed
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 621 PRESSURE BULKHEADS FWD FACE "PICKET FENCE" STRAPS HAVE 22 LOCATIONS OF CHAFES: LBL 36.20 HAS 2 AREAS, LBL 27.50 HAS 2 AREAS, LBL 18.00 HAS 2 AREAS, LBL 9.50 HAS 4 AREAS, RBL 9.50 HAS 4 AREAS, RBL 18.00 HAS 2 AREAS, RBL 27.50 HAS 3 AREAS, RBL 36.20 HAS 3 AREAS (MARKED WITH RED GREASE PENCIL).  C-CHECK RO 1/16/2021.  REPAIRED FS 621 PRESSURE BULKHEAD FWD FACE "PICKET FENCE" STRAPS AT 22 LOCATION, REF REO 601R-53-61-7502 REV - DATED 2020-12-09.  LEAK CHECK GOOD AND SEE CONTINUATION CARD FOR DETAILS.
